You might have stopped too quickly. There are similar threads on the mental health forum. Lots of times it seems that people cut down on the dose first as you did, then go to every other day for a couple of weeks, then every third day for a while, etc.
I'm sorry I have no specific advice for you besides to look over there, or go back to your doctor for furthur advice.
I was also on paxil for 2 years for panic attacks. The doctor i was seeing at the time told me i could stop so i did. I also had the symptoms you are experiencing. So i made an appointment because it scared me. I couldn't get into my regular doctor so i seen another doctor. He told me that paxil can not be stopped just like that it has to be a gradual process. He gave me another prescription and told me to take it every second day for a week or two then go to every 3 days, then every 4 days and so on till i could get off it without the symptoms. I don't know why my regular doctor didn't tell me that but i'm glad that i seen the other doctor and found that out. Good luck
I was also on Paxil a couple of years ago and had the same symptoms! Aren't they HORRIBLE! I agree with the last posting. It helps to ease yourself off of them. I took Dramamine to help with the dizziness. It really helped! I feel for you... I just had flash back of the dizziness and it really was such an awful feeling. Hope it passes soon. At least you were on a low dosage. Can you imagine those people who are on 40mg?!
Agreed, you cannot stop too quickly with Paxil. I did that a few year ago and it was scary as hell . . . I could feel my eyes moving!!! When I quit, again . . . I did the every other day for a few weeks, then every third day and didn't have such a rough time.
Now, due to menopause and extreme Anxiety/Depression, I'm back on Paxil -- just entering my 2nd week. Not sure how long I'll be on again; nevertheless, if I will never feel that anxious or depressed again, I'll stay on forever, if need be. Life has no quality when one is going through all of that . . .
Now, to find a way to ease the hot flashes and night sweats! They're rough!
I've been taking Paxil for twenty plus years for depression and anxiety. When I was diagnosed as Bipolar II a few years back, my psychiatrist insisted I get off the Paxil as it was "making me worse" (the depression). I tapered that dose (per her instruction) in such tiny doses because I could not handle the withdrawal effects-especially the panic attacks!! She didn't believe my concerns/symptoms, so I sought out a new psych NP who is fine with keeping me in the Paxil. Unfortunately, even if I wanted to, I don't think I'll ever be able to stop the Paxil because of how awful the withdrawal is.